MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FRN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FRN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.033.001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during loan kit inspection it was noticed that there was a broken tip inside the jig.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1 h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation of " 03.033.001, insert-handle radioluc fem recon nail" can not revealed the reported condition.As, the provided evidence is not sufficient to confirm which part of the device has broken.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the insert-handle radioluc fem recon nail would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review part number: 03.033.001 lot number: 5l76134 manufacturing site: hägendorf release to warehouse date: 07-oct-2019.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances related to the malfunction were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.H3, h4, h6: the product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there were no damage or defect with the insert-handle radioluc fem recon nail.Broken condition was not observed, only was found the tip of the mating device stuck in the hole.A dimensional inspection and functional test for the insert-handle radioluc fem recon nail were not performed as it is not applicable to the complaint condition.The overall complaint was not confirmed as the insert-handle radioluc fem recon nail was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part number: 03.033.001, lot number: 5l76134, manufacturing site: hägendorf, release to warehouse date: 07-oct-2019.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances related to the malfunction were identified.A planned non-product non-conformity (b)(4) aims to monitor and control specific activities to manage all work orders (wo) and purchase orders (po) which are in wip during the cutover phase from old erp (sap p01) to new erp (sap p02).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RADIOLUCENT INSERTION HANDLE FRN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22848519
Report Number8030965-2025-08591
Device Sequence Number18248186
Product Code HSB
UDI-Device Identifier07612334121776
UDI-Public(01)07612334121776(10)5L76134
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.033.001
Device Lot Number5L76134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/25/2025
09/25/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date08/26/2025
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown